Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 245, NWS St. Louis, MO

May 31, 20084 counties in Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2008, 6:40 PM CDT for 4 counties in Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri. It was in force for 50 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 6:40 PM CDT (23:40 UTC)
Expired
May 31, 2008, 7:30 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

What was reported inside it

TimeReportWhereRemark
May 31, 7:10 PM CDTHAIL 11 N Elsah, IL
May 31, 7:10 PM CDTHAIL 14 S Otterville, IL
May 31, 7:17 PM CDTHAIL 1Grafton, IL
May 31, 7:18 PM CDTHAIL 1Elsah, IL
May 31, 7:22 PM CDTHAIL 0.883 S Mcclusky, ILREPORT FROM DOW
May 31, 7:30 PM CDTTSTM WND GST 503 Se Jerseyville, IL
May 31, 7:30 PM CDTHAIL 13 Se Jerseyville, IL
May 31, 7:35 PM CDTHAIL 0.885 W Brighton, IL
May 31, 7:38 PM CDTHAIL 0.881 W Brighton, IL
May 31, 7:40 PM CDTHAIL 0.75Brighton, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 312340
SVRLSX
ILC013-083-117-119-MOC113-183-189-010030-
/O.NEW.KLSX.SV.W.0245.080531T2340Z-080601T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  EXTREME NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS
  SOUTHERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
  SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 730 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
  WEST OF ORCHARD FARMS...OR 6 MILES NORTHEAST OF ST. PAUL...AND
  MOVING EAST AT 31 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ORCHARD FARMS...
  GRAFTON...
  ELSAH...
  PORTAGE DES SIOUX...
  GODFREY...
  BRIGHTON...
  ALTON...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3914 9012 3889 9006 3882 9056 3893 9058
      3896 9086
TIME...MOT...LOC 2340Z 259DEG 27KT 3893 9067

$$

CARNEY
2 follow-up statements
000 
WWUS53 KLSX 010015
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT SAT MAY 31 2008

MOC113-010024-
/O.CAN.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
LINCOLN MO-
714 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
HOWEVER...MORE STRONG STORMS ARE MOVING IN FROM THE WEST...REMAIN 
ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 3889 9006 3882 9056 3902 9059 3914 9012
TIME...MOT...LOC 0014Z 258DEG 28KT 3900 9036

$$

ILC013-083-117-119-MOC183-189-010030-
/O.CON.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
MADISON IL-JERSEY IL-CALHOUN IL-MACOUPIN IL-ST. LOUIS MO-
ST. CHARLES MO-
714 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN ST. CHARLES...EXTREME NORTHEASTERN ST. LOUIS...
SOUTHWESTERN MACOUPIN...CALHOUN...SOUTHERN JERSEY AND NORTHWESTERN
MADISON COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELSAH...OR ABOUT 9 MILES SOUTH OF JERSEYVILLE...MOVING EAST AT
32 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MCCLUSKY...DELHI...BRIGHTON...GODFREY...MILES STATION AND PIASA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. THIS IS 
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3889 9006 3882 9056 3902 9059 3914 9012
TIME...MOT...LOC 0014Z 258DEG 28KT 3900 9036

$$

CARNEY
000 
WWUS53 KLSX 010020
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SAT MAY 31 2008

ILC013-010028-
/O.CAN.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
CALHOUN IL-
718 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CALHOUN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. 
HOWEVER...ADDITIONAL STORMS ARE MOVING IN FROM THE WEST.  STAY ALERT 
FOR MORE STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 3889 9006 3884 9045 3896 9048 3896 9047
      3897 9048 3905 9050 3914 9012
TIME...MOT...LOC 0018Z 258DEG 28KT 3900 9032

$$

ILC083-117-119-MOC183-189-010030-
/O.CON.KLSX.SV.W.0245.000000T0000Z-080601T0030Z/
MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS MO-ST. CHARLES MO-
718 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN ST. CHARLES...EXTREME NORTHEASTERN ST. LOUIS...
SOUTHWESTERN MACOUPIN...SOUTHERN JERSEY AND NORTHWESTERN MADISON
COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELSAH...OR ABOUT 9 MILES SOUTH OF JERSEYVILLE...MOVING EAST AT
32 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...DELHI...
BRIGHTON...GODFREY...MILES STATION AND PIASA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

QUARTER SIZED HAIL HAS BEEN REPORTED JUST EAST OF GRAFTON ILLINOIS. 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3889 9006 3884 9045 3896 9048 3896 9047
      3897 9048 3905 9050 3914 9012
TIME...MOT...LOC 0018Z 258DEG 28KT 3900 9032

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:40 PM CDT, 0 minutes earlier.

Area forecast discussion, May 31, 6:40 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT MAY 31 2008

.DISCUSSION...
/257 PM CDT SAT MAY 31 2008/
A WEAK COLD FRONT HAS SETTLED INTO THE NORTHERN OZARKS THIS
AFTERNOON. SURFACE DEWPOINTS HAVE FALLEN OFF INTO THE UPPER 50S TO
LOWER 60S NORTH OF THE FRONT BUT REMAIN IN THE UPPER 60S TO LOWER
70S SOUTH OF THE FRONT. THE FRONT IS EXPECTED TO SETTLE SOUTHWARD
TONIGHT AND ON SUNDAY. WEAK HIGH PRESSURE WILL BUILD INTO THE AREA
TONIGHT AND SUNDAY. THE FRONTAL BOUNDARY IS THEN FORECAST TO LIFT
NORTHEAST ACROSS THE AREA MONDAY NIGHT.

LOW LEVEL MOISTURE WAS POOLED ACROSS SOUTHERN KS AND SOUTHERN MO THIS
MORNING. CONVECTION CONTINES TO DRIFT ACROSS THE OZARKS THIS
AFTERNOON AND IS EXPECTED TO AFFECT THE SOUTHERN PORTION OF THE
FORECAST AREA LATER THIS AFTERNOON AND TONIGHT.

POPS WILL REMAIN FAIRLY LOW FOR THE AREA THROUGH SUNDAY NIGHT.
STRONG LOW LEVEL WARM AIR ADVECTION/MOISTURE ADVECTION IS FORECAST
BY THE MODELS INTO THE AREA MONDAY AND MONDAY NIGHT WITH HIGHER
POPS. BESIDES IT WILL NOT HAVE RAINED FOR NEARLY 2 DAYS BY THEN.

A SIGNIFICANT UPPER TROF IS FORECAST TO DIG INTO THE GREAT PLAINS BY
EARLY THURSDAY. NOW THE GFS IS DEEPER AND SLOWER WITH THIS SYSTEM
THAN THE ECMWF. WIDESPREAD CONVECTION IS EXPECTED LATE IN THE WEEK
WITH THIS STRONG SHORT WAVE AS IT SWINGS ACROSS.

TPS

&&

.AVIATION...
/633 PM CDT SAT MAY 31 2008/
FOR THE 00Z TAFS...
THUNDERSTORMS HAVE BLOSSOMED OVER THE LAST FEW HOURS INVOF OF
INTERSTATE 70 WHERE HEATING TODAY RESULTED IN A MODERATELY
UNSTABLE AIR MASS. PRIND ARE THAT LOW LEVEL CONVERGENCE CENTERED
AROUND 3-5KT AGL IS THE DRIVING MECHANISM. PCPN SHOULD END AT KCOU
IN THE NEXT HR OR SO WITH THUNDERSTORMS IMPACTING KSTL/KSUS FOR
THE NEXT FEW HOURS. THESE STORMS HAVE BEEN PRODUCING SOME GUSTY
WINDS DUE TO RATHER STEEP LOW LEVEL LAPSE RATES AND HENCE PUT SOME
DECENT GUSTS IN WITH THE TSRA. MID-HIGH CLOUDS WILL BE LEFT IN THE
WAKE OF THE THUNDERSTORMS AND THIS CLOUD SHOULD THIN/CLEAR
OVERNIGHT LEAVING LIGHT WINDS AND SMALL T/TD SPREADS FROM KCOU
THRU KSTL. DUE TO THIS I ADDED SOME FOG. FOG SHOULD LIFT IN THE
MORNING WITH DIURNAL CU DEVELOPING ON SUNDAY MONRING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 31, 4:30 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT SAT MAY 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
430 PM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL INTO SOUTHEAST MISSOURI AS WELL AS SOUTHERN ILLINOIS
PRIMARILY THIS EVENING. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
OZARKS ON SUNDAY. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL AND POSSIBLE DAMAGING WINDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA MONDAY AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL
BE POSSIBLE WITH THE STORMS.

THERE IS YET ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT...AS WELL AS THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT OVER PARTS OF CENTRAL
INTO SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS INTO THE EVENING
HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

In the hours before

Local storm report, May 31, 6:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             GODFREY                 38.97N  90.19W
05/31/2008  E0.50 INCH       MADISON            IL   TRAINED SPOTTER

            SOME STREET FLOODING

&&

EVENT NUMBER 00282

TRUETT
Local storm report, May 31, 6:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FUNNEL CLOUD     OLD MONROE              38.93N  90.75W
05/31/2008                   ST. CHARLES        MO   FIRE DEPT/RESCUE

&&

EVENT NUMBER 00283

TRUETT
Local storm report, May 31, 6:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             5 W GREENVILLE          38.89N  89.49W
05/31/2008  E1.00 INCH       BOND               IL   TRAINED SPOTTER

&&

EVENT NUMBER 00284

SIPPRELL
Local storm report, May 31, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FUNNEL CLOUD     2 WSW OLD MONROE        38.92N  90.78W
05/31/2008                   ST. CHARLES        MO   FIRE DEPT/RESCUE

&&

CORRECTED LOCATION

EVENT NUMBER 00283

TRUETT
Local storm report, May 31, 6:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             OLD MONROE              38.93N  90.75W
05/31/2008  E1.00 INCH       ST. CHARLES        MO   FIRE DEPT/RESCUE

            OCCASIONALLY GOLF BALL SIZED HAIL.

&&

EVENT NUMBER 00285

TRUETT
Local storm report, May 31, 6:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 W OLD MONROE          38.93N  90.80W
05/31/2008  E1.00 INCH       LINCOLN            MO   FIRE DEPT/RESCUE

            OCCASIONALLY GOLF BALL SIZED HAIL...NEAR HIGHWAYS 00
            AND C

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER 00285

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:29 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey31 min
May 30, 7:38 PM CDTTornado WarningLSXMontgomery37 min
May 30, 7:57 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey48 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison50 min
May 30, 8:45 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey45 min
May 30, 9:11 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison, Montgomery49 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningLSXBond, Madison41 min
May 30, 9:51 PM CDTFlash Flood WarningLSXCalhoun, Jersey, Madison6 hr
May 30, 9:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison47 min
May 30, 10:21 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair39 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington49 min
May 30, 11:18 PM CDTFlash Flood WarningLSXClinton, Monroe, Saint Clair, Washington6 hr
May 31, 6:01 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Montgomery44 min
May 31, 6:03 PM CDTSevere Thunderstorm WarningLSXMarion27 min
May 31, 6:08 PM CDTSevere Thunderstorm WarningLSXCalhoun52 min
May 31, 6:44 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion40 min
May 30, 7:35 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe, Montgomery, Ralls4 hr
May 30, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Warren49 min
May 30, 7:45 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway45 min
May 30, 8:28 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren47 min
May 30, 9:08 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren52 min
May 30, 9:13 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren32 min
May 30, 9:49 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis41 min
May 31, 8:40 AM CDTRiver Flood WarningLSXLincoln22 hr
May 31, 5:14 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau31 min
May 31, 5:34 PM CDTSevere Thunderstorm WarningLSXMontgomery, Warren41 min
May 31, 6:59 PM CDTAreal Flood AdvisoryLSXCallaway, Montgomery, Warren4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.